# SDR ASAA2013040494332

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,468 hours, 6,386 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED THRESHOLD.  REMOVED FUEL NOZZLES IAW TASK 49-31-14-000-801, ITEM 2AE, 1-3 12292.  DURING REMOVAL OF NOZZLES, 3 FASTNERS SHEARED AT 5, 7, 8 O`CLOCK POSITION REINSTALLED HARDWARE AND LINES IAW MM 49-31-14-400 3 A F AND 3 H.  REPLACED, OPS AND LEAK CHECKED APU IAW T/C 78349000, 78349001, 78349016, 78349010.
